# SDR SWAA990374

- Difficulty date: February 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N372SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26599
- System (JASC): 5220 · Emergency Exits
- Part: Stop
- Part number: 6973977
- Condition: Cracked
- Location: Overwing Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BC2 CHECK, FOUND RT OVERWING EXIT FRAME UPPER AFT STOP PAD CRACKED.  REPLACED STOP PAD PER MM.
